Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Vinegar causing facial sweating
    avatar
    u4euh posted:
    So hear is the deal:

    Anytime I eat anything that contains vinegar or even the thought of vinegar makes my face sweat profusely. I can eat some french fries and dip them in ketchup and my face literally pours sweat to the point of me needing a beach towel. The rest of my body is fine, just from the neck up. I don't sweat anywhere else during the occurrence. Every condiment contains vinegar and a lot of foods do too so it is simply not possible to avoid.

    I had a break through at one time when I injured my leg and my doctor prescribed me 10mg Flexeril (cyclobenzaprine) 3x daily and I noticed that the sweating stopped completely. I looked into the chemical make up of the drug and read it had histamine properties so I tried benadryl thinking it was a food allergy. It did nothing and neither does any of the other allergy medicines. Can anyone tell me how and why Flexeril completely cured my facial sweating because it is becoming annoying having to carry a beach towel to a restaurant just to eat.

    Thank You.
    Reply
     
    avatar
    undefined responded:
    you're not alone..same thing happens to me
     
    avatar
    hugawillow responded:
    Your first paragraph is me to a 'T' - Haven't tried flexeril.... Any answers? Much appreciated!
     
    avatar
    hugawillow replied to 33739622's response:
    me too
     
    avatar
    patw13 responded:
    OK, there is a God. I thought I was alone in this. With the sweat my hair is plastered to my face and head. The trigger I am not so sure of. I'll pay closer attention. I was thinking it was heat/exercise. I mean sitting around chatting and the room gets warm-SWEAT. I was taking cyclobenzaprine 10 mg 2 x daily but that was interrupted with knee surgery. I'm back on this week and will note differences.
    I was thinking it was food or sugar related. I teach first grade Sunday School and try to take or eat nothing until after church. That is too long!
    This past week my MD told me to take my blood sugar level when this occurs. So I will borrow my husbands meter and hang on to it for a while, I guess.
    Beach towel, it's an idea. I use a bandanna but it always needs to be rung out it is so wet.
    patw13


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Tea Tree Oil helps
    I got have a keloid scar from the chickenpox on my chest. I 've had this scar for 26 years and have tried many things from silcone sheets ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.